# SDR VNAA2025090300013

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N639NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15409
- Aircraft time: 13,501 hours, 14,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENLONGATED HOLE ON LEADING EDGE PANEL [522BL] REQUIRES FURTHUR EVALUATION CORRECTIVE ACTION: REPAIRED PANEL 522BL IAW MHIRJ REO 690-57-42-465 REV-- DATED 2025-01-31.
